# SDR 2001UALA00295

- Difficulty date: March 20, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 37,293 hours
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOWER SURFACE OF DECK PLATE HAS TOOLING DAMAGE STA 1704 TO 1707 LBL 62. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. AFT DECK PLATE WAS BLENDED TO REMOVE TOOLING DAMAGE PER FORM 8110-3 .
